# SDR ZW0A0105802

- Difficulty date: July 25, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N708TW
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 16,355 hours, 5,435 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT AT THE LEFT SIDE NUMBER 2 AND RT SIDE NUMBER 3 CABIN DOORS, AND THE EMERGENCY FLASHLIGHT AT THE LEFT SIDE NUMBER 2 DOOR, WERE INOPERATIVE.  REPLACED LAMP P/N 767 FOR BOTH EMERGENCY LIGHTS, AND REPLACED FLASHLIGHT BATTERIES P/N 179208.  CHECK-C 3-29-00 LAX.
